Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 304217, 7 pages
Research Article

Airline Overbooking Problem with Uncertain No-Shows

1Tianjin Key Laboratory for Civil Aircraft Airworthiness and Maintenance, Civil Aviation University of China, Tianjin 300300, China
2College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 5 December 2013; Accepted 14 February 2014; Published 16 March 2014

Academic Editor: Aderemi Oluyinka Adewumi

Copyright © 2014 Chunxiao Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunxiao Zhang, Congrong Guo, and Shenghui Yi, “Airline Overbooking Problem with Uncertain No-Shows,” Journal of Applied Mathematics, vol. 2014, Article ID 304217, 7 pages, 2014. doi:10.1155/2014/304217